VOL. 38 · NO. 2 | April, 1967
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 38 (2), (April, 1967)
No abstract available
Articles
R. R. Bahadur
Ann. Math. Statist. 38 (2), 303-324, (April, 1967) DOI: 10.1214/aoms/1177698949
No abstract available
A. P. Dempster
Ann. Math. Statist. 38 (2), 325-339, (April, 1967) DOI: 10.1214/aoms/1177698950
Richard E. Schwartz
Ann. Math. Statist. 38 (2), 340-359, (April, 1967) DOI: 10.1214/aoms/1177698951
No abstract available
A. Bruce Hoadley
Ann. Math. Statist. 38 (2), 360-381, (April, 1967) DOI: 10.1214/aoms/1177698952
Bengt Rosen
Ann. Math. Statist. 38 (2), 382-392, (April, 1967) DOI: 10.1214/aoms/1177698953
No abstract available
Govind S. Mudholkar, Poduri S. R. S. Rao
Ann. Math. Statist. 38 (2), 393-400, (April, 1967) DOI: 10.1214/aoms/1177698954
Milton Philip Olson
Ann. Math. Statist. 38 (2), 401-409, (April, 1967) DOI: 10.1214/aoms/1177698955
No abstract available
L. H. Harper
Ann. Math. Statist. 38 (2), 410-414, (April, 1967) DOI: 10.1214/aoms/1177698956
J. Pfanzagl
Ann. Math. Statist. 38 (2), 415-421, (April, 1967) DOI: 10.1214/aoms/1177698957
No abstract available
Emil Spjotvoll
Ann. Math. Statist. 38 (2), 422-428, (April, 1967) DOI: 10.1214/aoms/1177698958
C. B. Bell, K. A. Doksum
Ann. Math. Statist. 38 (2), 429-446, (April, 1967) DOI: 10.1214/aoms/1177698959
Robert Cogburn
Ann. Math. Statist. 38 (2), 447-463, (April, 1967) DOI: 10.1214/aoms/1177698960
No abstract available
W. Schuler
Ann. Math. Statist. 38 (2), 464-470, (April, 1967) DOI: 10.1214/aoms/1177698961
No abstract available
R. H. Farrell
Ann. Math. Statist. 38 (2), 471-474, (April, 1967) DOI: 10.1214/aoms/1177698962
No abstract available
Michael Woodroofe
Ann. Math. Statist. 38 (2), 475-481, (April, 1967) DOI: 10.1214/aoms/1177698963
Tim Robertson
Ann. Math. Statist. 38 (2), 482-493, (April, 1967) DOI: 10.1214/aoms/1177698964
Milton C. Chew Jr.
Ann. Math. Statist. 38 (2), 494-502, (April, 1967) DOI: 10.1214/aoms/1177698965
James M. Dickey
Ann. Math. Statist. 38 (2), 503-510, (April, 1967) DOI: 10.1214/aoms/1177698966
James M. Dickey
Ann. Math. Statist. 38 (2), 511-518, (April, 1967) DOI: 10.1214/aoms/1177698967
No abstract available
Wolfgang J. Buhler
Ann. Math. Statist. 38 (2), 519-522, (April, 1967) DOI: 10.1214/aoms/1177698968
No abstract available
K. L. Mehra, M. L. Puri
Ann. Math. Statist. 38 (2), 523-549, (April, 1967) DOI: 10.1214/aoms/1177698969
No abstract available
M. S. Srivastava
Ann. Math. Statist. 38 (2), 550-556, (April, 1967) DOI: 10.1214/aoms/1177698970
No abstract available
H. Leon Harter, Albert H. Moore
Ann. Math. Statist. 38 (2), 557-570, (April, 1967) DOI: 10.1214/aoms/1177698971
Dale M. Mesner
Ann. Math. Statist. 38 (2), 571-581, (April, 1967) DOI: 10.1214/aoms/1177698972
Notes
Cyrus Derman, Arthur F. Veinott Jr.
Ann. Math. Statist. 38 (2), 582-584, (April, 1967) DOI: 10.1214/aoms/1177698973
No abstract available
Ronald A. Schaufele
Ann. Math. Statist. 38 (2), 585-587, (April, 1967) DOI: 10.1214/aoms/1177698974
Richard Isaac
Ann. Math. Statist. 38 (2), 588-592, (April, 1967) DOI: 10.1214/aoms/1177698975
No abstract available
T. Subba Rao
Ann. Math. Statist. 38 (2), 593-597, (April, 1967) DOI: 10.1214/aoms/1177698976
David A. Freedman
Ann. Math. Statist. 38 (2), 598-600, (April, 1967) DOI: 10.1214/aoms/1177698977
No abstract available
Lester E. Dubins, Henry Teicher
Ann. Math. Statist. 38 (2), 601-605, (April, 1967) DOI: 10.1214/aoms/1177698978
No abstract available
H. Chernoff
Ann. Math. Statist. 38 (2), 606-607, (April, 1967) DOI: 10.1214/aoms/1177698979
No abstract available
Y. S. Chow
Ann. Math. Statist. 38 (2), 608-609, (April, 1967) DOI: 10.1214/aoms/1177698980
No abstract available
Y. S. Chow
Ann. Math. Statist. 38 (2), 610, (April, 1967) DOI: 10.1214/aoms/1177698981
No abstract available
J. Pfanzagl
Ann. Math. Statist. 38 (2), 611-612, (April, 1967) DOI: 10.1214/aoms/1177698982
No abstract available
A. W. Davis
Ann. Math. Statist. 38 (2), 613-615, (April, 1967) DOI: 10.1214/aoms/1177698983
K. C. Sreedharan Pillai
Ann. Math. Statist. 38 (2), 616-617, (April, 1967) DOI: 10.1214/aoms/1177698984
Peter W. M. John
Ann. Math. Statist. 38 (2), 618-619, (April, 1967) DOI: 10.1214/aoms/1177698985
No abstract available
M. C. K. Tweedie
Ann. Math. Statist. 38 (2), 620-623, (April, 1967) DOI: 10.1214/aoms/1177698986
No abstract available
Articles
S. M. Shah
Ann. Math. Statist. 38 (2), 624, (April, 1967) DOI: 10.1214/aoms/1177698987
No abstract available
Book Reviews
R. M. Blumenthal
Ann. Math. Statist. 38 (2), 624-625, (April, 1967) DOI: 10.1214/aoms/1177698988
No abstract available
Meyer Dwass
Ann. Math. Statist. 38 (2), 626, (April, 1967) DOI: 10.1214/aoms/1177698989
No abstract available
J. Wolfowitz
Ann. Math. Statist. 38 (2), 627, (April, 1967) DOI: 10.1214/aoms/1177698990
No abstract available
D. B. Owen
Ann. Math. Statist. 38 (2), 632-633, (April, 1967) DOI: 10.1214/aoms/1177698992
No abstract available
News
Ann. Math. Statist. 38 (2), 634-643, (April, 1967) DOI: 10.1214/aoms/1177698993
No abstract available
Ann. Math. Statist. 38 (2), 644-657, (April, 1967) DOI: 10.1214/aoms/1177698994
No abstract available
Publications
Ann. Math. Statist. 38 (2), 658, (April, 1967) DOI: 10.1214/aoms/1177698995
No abstract available
Back Matter
Ann. Math. Statist. 38 (2), (April, 1967)
No abstract available
Back to Top